# SDR SWAA2022030773027

- Difficulty date: February 15, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 31,584 hours, 14,282 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: L/Hwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING JUST INBD OF #3 FLAP TRACK; WAFFLE PLATE CRACKED / [01] REMOVED; AND REPLACED WAFFLE PLATE. REF. SRM. 51-40-02;[02] COMPLETE
